Jump to content

Photo

Diatomaceous Earth


2 replies to this topic

#1 sarahjn

sarahjn

    Junior Member

  • Members
  • Posts & Likes
    Posts: 25
    Likes: 0
About Me
  • Joined: 27-October 09

Posted 17 September 2010 - 03:20 PM

I have been taking yaz for the past year for my acne, and so i dont get pregnant. I just started taking Diatomaceous Earth and have been taking it for about a week and a half. i have read a lot of good things about it and it is suppose to help acne. since i have been taking it i have gotten a large cyst type zit on my chin and some smaller pimples on my face, more than usual. i am wondering if this could be from the DE? Has anyone here tried this stuff before? I havent seen any posts about it here adn i am hoping some people will let me know if this is something they have tried. It is suppose to help with all sortsof skin problems but i am having more breakouts and i am wondering if i am having a bad reaction and should stop or if my skin is purging and it will clear up if i keep going. My skin was doing ok and then i started this stuff and it looks pretty terrible right now. im not sure what to do. im so sick of dealing with these skin issues.

#2 aliw

aliw

    New Member

  • Members
  • Posts & Likes
    Posts: 1
    Likes: 0
About Me
  • Joined: 13-February 11

Posted 13 February 2011 - 09:11 PM

I have been taking 1tbsp of DE for about a month now and usually get some sort of a breakout before my period, but this month have been experiencing these cysts also. I have not heard anywhere if this happens due to a "purge" or detox but just thinking there might be a link there somewhere. Would love to hear from anyone else if they know of have had this happen! Hope your doing better now.

#3 crisscross

crisscross

    New Member

  • Members
  • Posts & Likes
    Posts: 1
    Likes: 0
About Me
  • Joined: 08-November 14

Posted 08 November 2014 - 07:32 PM

I think I have the same problem with DE. 




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users